MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV ACHIEVE MAPPING CATHETER - 15 MM; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT

MEDTRONIC MEXICO S. DE R.L. DE CV ACHIEVE MAPPING CATHETER - 15 MM; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Model Number 990063-015
Medical Device Problem Codes Mechanical Problem (1384); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id: afapro28, product type: balloon catheter medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, a system notice was received indicating that the system did not recognize the catheter.The balloon catheter was replaced to resolve the issue. it was also reported that the mapping catheter was damaged and the loop was "not true" and unable to hold its shape after exiting the sheath.The mapping catheter was replaced which resolved the issue.The case was completed with cryo. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the 990063-015 mapping catheter with lot 227669016 was returned and analyzed.Visual inspection was performed, and a kink was observed at the tip/loop of the tubing.Additionally, bond damage was observed at the shaft to the tube fitting, and a pinch was observed at the tip/loop of the tubing.Visual inspection of the loop segment area showed the loop was kinked/twisted near the tip, and the loop was pinched near the electrode six.Visual inspection of the pebax segment area showed the pebax tubing at the shaft fitting joint was damaged/kinked.Visual inspection of the electrode(s) showed the electrode(s) were intact with no apparent issues.All electrodes exist on the loop section and no cosmetic issues or anomalies were identified.Visual inspection of shaft segment area showed the shaft was intact with no apparent issues and no kink or any other damage was observed along with the shaft of the mapping catheter.Visual inspection of the introducer showed the introducer was intact with no apparent issues, and no damage or any other issue was observed along with the introducer.Visual inspection of the lemo connector showed the lemo connector was intact with no apparent issues.No damage or any other issue was observed along with the lemo connector.In conclusion, the mapping catheter failed the returned product inspection due to a tip/loop kink, shaft bond damage, and a pinch at the tip/loop of the tubing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACHIEVE MAPPING CATHETER - 15 MM
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key18952215
Report Number9617601-2024-00039
Device Sequence Number20846003
Product Code DRF
UDI-Device Identifier00643169467378
UDI-Public00643169467378
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K102588
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2025
Device Model Number990063-015
Device Catalogue Number990063-015
Device Lot Number227669016
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown